# SDR CA050120005

- Difficulty date: January 18, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC7102
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 16700109
- Condition: Broken
- Location: Nlg
- Component: Nlg, Menasco
- Component part number: 73220001003
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) NLG HAD SEVERE SHIMMY, STEERING SYSTEM FAILURE UNCONTROLLED.                 B- MAINTENANCE FINDINGS:  THE STEERING ACTUATOR MOUNTING PIN INTEGRATED ON THE INNER CYLINDER BODY FOUND COMPLETELY SHEARED OR RUPTURED.  THE STEERING ACTUATOR FOUND LEAKING . THE AC DID NOT EXPERIENCE AN OVERSTEER, THE OVER TRAVEL MECHANICAL STOP, FOUND IN GOOD CONDITION .  C-MAINTENANCE ACTION : NLG SHOCK STRUT P/N: 16100 -43 , S/N MC-113 REPLACED, S/N MC 117 OF SAME P/N INSTALLED.  STEERING ACT P/N 16700-109 , S/N MC-152 REPLACED , A SERVICEABLE ONE INSTALLED.
